18 Endeavor, Suite 200, Irvine, CA

I had Restylane followed by Belotero in tear troughs. Am I swollen or overfilled?

Cosmetic Treatments QuestionsCategory: BeloteroI had Restylane followed by Belotero in tear troughs. Am I swollen or overfilled?
A patient asked 2 years ago
I had restalyn under my eyes for some deep under eye hollows. I loved the results right away from my restalyn but 2 weeks later the left eye appeared to be still a little hollow. My dr agreed and we added an injection of Belotero, it’s now been 8 days and I have puffiness directly under my eye which is causing what looks like a shadow. I am confident in my dr but I’m not sure if this is just some risidual swelling or some extra product. Please advise! I’m stressing out right eye is perfect!
1 Answers
Dr. Elham Jafari Staff answered 2 years ago

Swelling or Overfilled?

 
Hi and thank you for your question! 8 days is still too early to judge the results of the most recent injections and we recommend patients to wait 2 weeks since residual swelling might persist during this period and it might be impossible to distinguish swelling from filler. Please do not stress out! After two weeks if the swelling (or dark/bluish shadow, likely related to Tyndall effect) persist, it can be adjusted fairly easily with a bit of hyaluronidase enzyme injection. I hope it helps and good luck!

 


IMPORTANT: These answers are for educational purposes only and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.